# SDR ASOA201100401

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FORWARD FLOORBEAM ANGLE IS CORRODED OUT OF LIMITS SRM 53-00-00-101-001-A01.  REMOVED FS 280 FWD FLOORBEAM ANGLE PER SRM'S 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.   INSTALLED FS 280 FWD FLOORBEAM ANGLE IAW SRM'S 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  THIS IS A MINOR REPAIR.
